Aa
A
A
Close
Avatar universal
still sick after taking antibiotics
i started the z-pac (after being sick for 3 weeks) 6 days ago. i finished it as prescribed, it was a 5 day pac. wednesday morning, the first day after completed the z-pac, i was running a fever and still coughing and runny nose, and then throwing up. i hurt all over, like a have the flu. it is day 2 after finishing, and i am still achy and coughing and runny nose. i had to call off work yesterday because of how awful i  felt. what can i do? is this normal? i don't normally take antibiotics so i have no idea how they work. thank you....i am at the end of my rope. the doctor who prescribed it couldn't even tell me what was wrong with me, only said my lungs were squeaking.
Cancel
2 Answers
Page 1 of 1
Avatar universal
Might be a virus. Antibiotics won't help a virus.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
well i went to the emergency room last night because i was having trouble breathing and couldn't get my fever to go down. found out i have pneumonia. yippee for me.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ear, Nose & Throat Community Resources